MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25026UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 05/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During an index procedure one resolute onyx was implanted in the 1st obtuse marginal.Approximately 19 months post index procedure the patient presented complaining of cough and shortness of breath for 3 weeks.The patient was noted to be coughing up copious amounts of bloody mucous.Sputum cultures showed klebsiella pneumonia.The patient was admitted to hospital for iv antibiotic treatment.The patient recovered and was discharged.The investigator assessed the event as not related to the device or the antiplatelet medication.The sponsor assessed the event as not related to the device and possibly related to the antiplatelet medication.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10768980
Report Number9612164-2020-04168
Device Sequence Number1126990
Product Code NIQ
UDI-Device Identifier00643169556836
UDI-Public00643169556836
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model NumberRONYX25026UX
Device Catalogue NumberRONYX25026UX
Device Lot Number0009120395
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight98